Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2014, 7:54 PM CDT for Chautauqua County, Elk County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2014, 7:54 PM CDT (00:54 UTC)
- Expired
- Apr 2, 2014, 8:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chautauqua County, KS, Elk County, KS
The radar
The Wichita radar (KICT), 118 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:00 PM CDT | HAIL 1.75 | Sedan, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 2, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
814
WUUS53 KICT 030054
SVRICT
KSC019-049-030130-
/O.NEW.KICT.SV.W.0010.140403T0054Z-140403T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
754 PM CDT WED APR 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
EASTERN ELK COUNTY IN SOUTHEAST KANSAS...
* UNTIL 830 PM CDT
* AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELK FALLS...
AND MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELK FALLS AND LONGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3732 9628 3760 9620 3760 9596 3728 9598
3707 9608 3720 9638
TIME...MOT...LOC 0054Z 198DEG 32KT 3735 9614
HAIL...1.25IN
WIND...60MPH
$$
BILLINGS2 follow-up statements
648
WWUS53 KICT 030114
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
814 PM CDT WED APR 2 2014
KSC019-049-030130-
/O.CON.KICT.SV.W.0010.000000T0000Z-140403T0130Z/
CHAUTAUQUA KS-ELK KS-
814 PM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELK
AND NORTHEASTERN CHAUTAUQUA COUNTIES UNTIL 830 PM CDT...
AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALE...AND
MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LONGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3715 9604 3725 9625 3730 9620 3760 9612
3760 9596 3728 9598
TIME...MOT...LOC 0114Z 193DEG 26KT 3730 9606
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT593
WWUS53 KICT 030125
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
825 PM CDT WED APR 2 2014
KSC019-049-030135-
/O.EXP.KICT.SV.W.0010.000000T0000Z-140403T0130Z/
CHAUTAUQUA KS-ELK KS-
825 PM CDT WED APR 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ELK AND NORTHEASTERN
CHAUTAUQUA COUNTIES WILL EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3715 9604 3725 9625 3730 9620 3760 9612
3760 9596 3728 9598
TIME...MOT...LOC 0125Z 193DEG 26KT 3738 9604
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:19 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 2, 6:19 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 619 PM CDT WED APR 2 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 303 PM CDT WED APR 2 2014 SHORTWAVE TROUGH IS CURRENTLY TRACKING ACROSS SOUTHERN CA AND WILL BE TRACKING OVER THE DESERT SW AND THE SOUTHERN ROCKIES TONIGHT. AT THE SURFACE...RICH GULF MOISTURE CONTINUES TO STREAM INTO THE SOUTHERN PLAINS. THE WARM FRONT NOW STRETCHES FROM FAR SE KS TO JUST NORTH OF ENID WITH A DRY LINE EXTENDING TO THE SOUTH. SOME CU HAS STARTED TO BUBBLE JUST NORTH OF ENID NEAR OR JUST EAST OF WHAT APPEARS TO BE THE TRIPLE POINT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 303 PM CDT WED APR 2 2014 THE MAIN QUESTION IS IF AND HOW MUCH CONVECTION WE GET GOING BEFORE SUNSET. THERE SEEMS TO BE DECENT MODEL CONSENSUS THAT NORTHERN OK INTO FAR SOUTHERN KS WOULD BE THE MOSTLY LIKELY AREA FOR DAYTIME INITIATION...BASICALLY NEAR THE TRIPLE POINT. ANY STORM THAT DEVELOPS IN THIS AREA BEFORE 10 PM WILL HAVE THE "BEST" CHANCE AT PRODUCING A COUPLE TORNADOES. CONFIDENCE IS HIGH THAT STORMS WILL INCREASE IN COVERAGE AFTER SUNSET AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB RANGE. WITH GREATER THAN 2000J/KG OF ELEVATED CAPE AND PLENTY OF SHEAR ABOVE THE BOUNDARY LAYER...VERY LARGE HAIL WILL BE THE MAIN THREAT WITH OVERNIGHT STORMS. AS SUNRISE APPROACHES THE BULK OF THE CONVECTION WILL BE PUSHING INTO NORTHEAST KS. AS THE SHORTWAVE TRACKS ACROSS THE CENTRAL/SOUTHERN PLAINS A BAND OF WARP AROUND PRECIP WILL SLIDE ACROSS WEST-CENTRAL KS ON THU WITH THE MAIN PRECIP TYPE RAIN WITH THE BETTER SNOW CHANCES STAYING NORTH OF THE FORECAST AREA. AT THE SAME TIME...ADDITIONAL CONVECTION WILL BE LIKELY OVER SE KS PRIOR TO 21Z THU WITH SEVERE WEATHER A GOOD BET WITH ANY OF THESE STORMS. UNLIKE TODAY...STORMS ON THU WILL BE OUT OF THE FORECAST AREA AFTER 00Z. BELOW NORMAL TEMPS ARE EXPECTED ON THE BACKSIDE OF THE LOW ON FRI AS IT LIFTS OVER THE GREAT LAKES REGION. HOWEVER...THE SURFACE HIGH WILL QUICKLY SHIFT EAST ON SAT ALLOWING US TO GET BACK INTO SOME MORE SEASONAL TEMPS .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 303 PM CDT WED APR 2 2014 THERE IS DECENT AGREEMENT BETWEEN THE GFS AND ECMWF OF A TROUGH SWINGING ACROSS THE SOUTHERN PLAINS ON SAT NIGHT THROUGH SUN NIGHT AND WILL THUS KEEP MODEST PRECIP CHANCES THROUGH THIS PERIOD. CONFIDENCE IS HIGH THAT BELOW NORMAL TEMPS WILL BE IN PLACE FOR THE SUN-MON TIME FRAME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 619 PM CDT WED APR 2 2014 SCATTERED TO NUMEROUS STRONG CONVECTION IS EXPECTED EARLY TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WITH ISOLATED SEVERE STORMS WITH STRONG WIND GUSTS AND HAIL. A NORTHWARD MIGRATING WARM FRONT WILL REMAIN THE FOCUS FOR CONVECTION TONIGHT WITH LOW PRESSURE MOVING INTO SOUTH CENTRAL KANSAS TOWARD DAWN. A COLD FRONT WILL THEN MOVE EAST ACROSS SOUTH CENTRAL KANSAS EARLY ON THURSDAY. LOW CIGS AND VSBYS IN THE IFR AND LIFR CATEGORY ARE EXPECTED OVERNIGHT NORTH OF THE WARM FRONT AND APPROACHING LOW PRESSURE ACROSS CENTRAL KANSAS. KED && .FIRE WEATHER... ISSUED AT 303 PM CDT WED APR 2 2014 FIRE WEATHER CONCERNS ARE EXPECTED TO REMAIN ON THE LOW SIDE FOR THE NEXT FEW DAYS. INCREASING RAIN CHANCES TONIGHT THROUGH THU WILL KEEP THE FIRE DANGER IN CHECK ALONG WITH COOLER TEMPS AND INCREASING RH'S. WELL BELOW NORMAL TEMPS ON FRI AND LIGHT WINDS WILL CONTINUE TO HOLD THE FIRE DANGER THREAT DOWN FOR. AT THIS POINT...FRI LOOKS TO BE A GOOD DAY TO BURN ACROSS THE AREA. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 51 64 33 58 / 50 20 10 0 HUTCHINSON 45 56 33 57 / 40 30 20 0 NEWTON 49 61 34 56 / 50 20 20 0 ELDORADO 54 67 34 57 / 50 30 10 0 WINFIELD-KWLD 56 70 35 60 / 50 20 10 0 RUSSELL 39 41 29 54 / 40 60 30 0 GREAT BEND 39 42 30 55 / 40 50 20 0 SALINA 43 51 32 55 / 50 30 30 0 MCPHERSON 44 55 33 55 / 50 30 20 0 COFFEYVILLE 61 74 38 60 / 60 50 20 0 CHANUTE 61 73 35 58 / 60 50 20 0 IOLA 61 73 35 58 / 60 50 20 0 PARSONS-KPPF 61 73 37 59 / 60 50 20 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 2, 3:48 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 348 PM CDT WED APR 2 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 348 PM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING AND THROUGH THE NIGHT WITH THE GREATEST POTENTIAL OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. SEVERE THUNDERSTORMS ARE LIKELY...WITH HAIL AS LARGE AS TENNIS BALLS GENERALLY ALONG AND SOUTH OF HIGHWAY 400. A TORNADO OR TWO WILL ALSO BE POSSIBLE BETWEEN 6 AND 10 PM GENERALLY SOUTH OF HIGHWAY 400. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER SOUTHEAST KANSAS THURSDAY AFTERNOON WHERE GOLFBALL SIZED HAIL WOULD BE THE PRIMARY THREAT. VERY HIGH GRASSLAND FIRE DANGER WILL OVERSPREAD MOST OF CENTRAL KANSAS ON SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY ALONG AND SOUTH OF HIGHWAY 400. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP LAWSON
In the hours before
Local storm report, Apr 2, 7:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL KINGMAN 37.65N 98.11W
04/02/2014 E0.88 INCH KINGMAN KS TRAINED SPOTTER
&&
SGSLocal storm report, Apr 2, 7:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL IOLA 37.93N 95.40W
04/02/2014 E2.50 INCH ALLEN KS TRAINED SPOTTER
&&
SGSLocal storm report, Apr 2, 7:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL ELGIN 37.00N 96.28W
04/02/2014 E1.75 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
CDJLocal storm report, Apr 2, 7:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL SEDAN 37.13N 96.18W
04/02/2014 E1.50 INCH CHAUTAUQUA KS LAW ENFORCEMENT
&&
CDJLocal storm report, Apr 2, 7:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 3 S SEDAN 37.08N 96.18W
04/02/2014 E1.00 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
SGSLocal storm report, Apr 2, 7:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
754 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL ELGIN 37.00N 96.28W
04/02/2014 E1.75 INCH CHAUTAUQUA KS PUBLIC
REPORTED FROM TWITTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:08 PM CDT | Special Weather Statement | ICT | Chautauqua | 37 min |
| Apr 2, 7:09 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Apr 2, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 35 min |
| Apr 2, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Apr 2, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| Apr 2, 7:15 PM CDT | Special Weather Statement | ICT | McPherson, Rice | 30 min |
| Apr 2, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| Apr 2, 7:28 PM CDT | Special Weather Statement | ICT | Harper | 32 min |
| Apr 2, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 27 min |
| Apr 2, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 46 min |
| Apr 2, 7:56 PM CDT | Special Weather Statement | ICT | Rice | 34 min |
| Apr 2, 8:09 PM CDT | Areal Flood Warning | ICT | Allen | 5 hr |
| Apr 2, 8:15 PM CDT | Special Weather Statement | ICT | Wilson | 30 min |
| Apr 2, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 46 min |
| Apr 2, 8:31 PM CDT | Special Weather Statement | ICT | Kingman | 29 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 29 min |
| Apr 2, 8:52 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 23 min |
| Apr 2, 8:59 PM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| Apr 2, 9:00 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| Apr 2, 9:06 PM CDT | Special Weather Statement | ICT | Reno | 24 min |
| Apr 2, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 47 min |
| Apr 2, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 30 min |
| Apr 2, 9:17 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 43 min |
| Apr 2, 9:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 34 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 47 min |
| Apr 2, 10:01 PM CDT | Special Weather Statement | ICT | Reno | 29 min |
| Apr 2, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 38 min |
| Apr 2, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 35 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 31 min |
| Apr 2, 10:53 PM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Apr 2, 10:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 33 min |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 31 min |
| Apr 2, 11:17 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 43 min |
| Apr 2, 11:18 PM CDT | Areal Flood Warning | ICT | Woodson | 30 hr |
| Apr 2, 11:30 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Woodson | 60 min |
| Apr 3, 12:04 AM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Apr 3, 12:21 AM CDT | Areal Flood Warning | ICT | Greenwood | 8 hr |
| Apr 3, 12:29 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 46 min |
| Apr 3, 12:52 AM CDT | Areal Flood Warning | ICT | Allen | 29 hr |
| Apr 3, 1:26 AM CDT | Special Weather Statement | ICT | Allen | 34 min |
| Apr 3, 1:39 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 66 min |
| Apr 3, 8:37 AM CDT | River Flood Warning | ICT | Allen | 24 hr |
| Apr 3, 8:37 AM CDT | River Flood Warning | ICT | Allen, Neosho | 24 hr |
| Apr 3, 2:15 PM CDT | Special Weather Statement | ICT | Labette | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.